Alert archive / Ohio / River Flood Warnings in 2020
River Flood Warning 45, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 19, 2020, 9:54 AM EDT for Erie County, Ohio. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2020, 9:54 AM EDT (13:54 UTC)
- Expired
- May 19, 2020, 5:06 PM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Erie County, OH
The radar
The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 13:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Huron River at Milan (MILO1).
- Action stage
- 14 ft
- Minor stage
- 18 ft
- Moderate stage
- 19.5 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04199000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
061 WGUS41 KCLE 191354 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 954 AM EDT Tue May 19 2020 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Huron River Near Milan PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC043-192154- /O.NEW.KCLE.FL.W.0045.200519T1354Z-200520T0920Z/ /MILO1.1.ER.200519T1335Z.200519T1800Z.200520T0320Z.NO/ 954 AM EDT Tue May 19 2020 The National Weather Service in Cleveland has issued a * Flood Warning for The Huron River Near Milan * until late tonight. * At 9 AM the stage was 18.0 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this morning and rise to near 18.5 feet by this afternoon. The river will fall below flood stage by tonight. * At 18.0 feet...Flooding occurs in lying areas along the river from Milan to Franklin Flats. && LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265 $$
3 follow-up statements
602
WGUS81 KCLE 191552
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1152 AM EDT Tue May 19 2020
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Huron River Near Milan
Black River At Elyria
Maumee River At Waterville
Scioto River Near Prospect
Eagle Creek Above Findlay
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-192351-
/O.EXT.KCLE.FL.W.0043.200519T1549Z-200522T0600Z/
/WDVO1.1.ER.200519T1341Z.200520T1800Z.200522T0000Z.NO/
1152 AM EDT Tue May 19 2020
...Flood warning extended until late Thursday night...The flood
warning continues for
The Portage River At Woodville.
* Until late Thursday night.
* At 11:30 AM Tuesday the stage was...9.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 11.2 feet by Wednesday afternoon. The
river will fall below flood stage Thursday evening.
* At 12.0 feet...Water inundates some of the parking lot of the
downtown business district in Pemberville and Water Street is
flooded. In Woodville the lower portions of South Cherry Street
near Trail Marker Park inundated. Flood waters threaten homes on
Bierly Street, Bridge Street, and Water Street in Pemberville. Some
roads southwest of Pemberville flood.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC043-192351-
/O.EXT.KCLE.FL.W.0045.000000T0000Z-200520T1009Z/
/MILO1.1.ER.200519T1348Z.200519T1800Z.200520T0409Z.NO/
1152 AM EDT Tue May 19 2020
...Flood warning extended until Wednesday morning...The flood warning
continues for
The Huron River Near Milan.
* Until Wednesday morning.
* At 11:30 AM Tuesday the stage was...18.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will rise to near 18.9 feet by this afternoon. The river
will fall below flood stage late tonight.
* At 19.5 feet...Flood waters over a foot deep in Franklin Flats.
Huron River Valley Campground inundated.
&&
LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265
$$
OHC093-192351-
/O.EXT.KCLE.FL.W.0039.000000T0000Z-200520T1240Z/
/ELRO1.1.ER.200519T0952Z.200520T0000Z.200520T0640Z.NO/
1152 AM EDT Tue May 19 2020
...Flood warning extended until Wednesday morning...The flood warning
continues for
The Black River At Elyria.
* Until Wednesday morning.
* At 7:15 AM Tuesday the stage was...9.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 10.3 feet by this evening. The river
will fall below flood stage late tonight.
* At 11.0 feet...Flooding along the East Branch of the Black River on
Foster Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC095-173-192351-
/O.EXT.KCLE.FL.W.0042.200519T1900Z-200522T2230Z/
/WTVO1.1.ER.200519T1900Z.200521T0000Z.200522T1630Z.NO/
1152 AM EDT Tue May 19 2020
...Flood warning extended until Friday evening...The flood warning
continues for
The Maumee River At Waterville.
* From late this afternoon until Friday evening.
* Flood stage is 11.0 feet.
* The river will rise to near 12.5 feet by late Wednesday. The river
will begin to fall early Thursday.
* At 13.0 feet...Floodwaters can back up through storm drains onto
Water Street in Waterville making roads inaccessible.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC101-192351-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-200523T2300Z/
/PRGO1.1.ER.200519T1003Z.200520T1800Z.200523T1700Z.NO/
1152 AM EDT Tue May 19 2020
...Flood warning extended until Saturday evening...The flood warning
continues for
The Scioto River Near Prospect.
* Until Saturday evening.
* At 11:00 AM Tuesday the stage was...9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 13.2 feet by Wednesday afternoon. The
river will fall below flood stage Saturday afternoon.
* At 13.5 feet...Flooding occurs along several streets north of
Market Street including North Elm Street, Northeast Street, Sellers
Street, and Mulberry Street. Extensive crop flooding. Highway 203
is covered with flood waters for 2 miles.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC063-192351-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-200520T0340Z/
/FECO1.1.ER.200519T0936Z.200519T1700Z.200519T2140Z.UU/
1152 AM EDT Tue May 19 2020
...Flood warning extended until this evening...The flood warning
continues for
The Eagle Creek Above Findlay.
* Until this evening.
* At 11:00 AM Tuesday the stage was...9.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 9.8 feet by this afternoon. The river
will fall below flood stage late this afternoon.
* At 10.0 feet...Water from the Eagle Creek will impact portions of
South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets. The intersections of Beechmont Drive with Fairmont and
Rosemont Drives flood.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$
BM193
WGUS81 KCLE 191946
FLSCLE
Flood Statement
National Weather Service Cleveland OH
346 PM EDT Tue May 19 2020
...The flood warning continues for the following rivers in Ohio...
Huron River Near Milan
Maumee River At Waterville
Eagle Creek Above Findlay
Portage River At Woodville
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-200345-
/O.CON.KCLE.FL.W.0043.000000T0000Z-200522T0600Z/
/WDVO1.1.ER.200519T1341Z.200520T1800Z.200522T0000Z.NO/
346 PM EDT Tue May 19 2020
The flood warning continues for
The Portage River At Woodville.
* Until late Thursday night.
* At 3:30 PM Tuesday the stage was...10.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 11.2 feet by Wednesday afternoon. The
river will fall below flood stage Thursday evening.
* At 12.0 feet...Water inundates some of the parking lot of the
downtown business district in Pemberville and Water Street is
flooded. In Woodville the lower portions of South Cherry Street
near Trail Marker Park inundated. Flood waters threaten homes on
Bierly Street, Bridge Street, and Water Street in Pemberville. Some
roads southwest of Pemberville flood.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC043-200345-
/O.EXT.KCLE.FL.W.0045.000000T0000Z-200520T0600Z/
/MILO1.1.ER.200519T1348Z.200519T1600Z.200520T0000Z.NO/
346 PM EDT Tue May 19 2020
...Flood warning extended until late tonight...The flood warning
continues for
The Huron River Near Milan.
* Until late tonight.
* At 2:30 PM Tuesday the stage was...18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will fall to below flood stage by this evening.
* At 18.0 feet...Flooding occurs in lying areas along the river from
Milan to Franklin Flats.
&&
LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265
$$
OHC093-200345-
/O.CON.KCLE.FL.W.0039.000000T0000Z-200520T1240Z/
/ELRO1.1.ER.200519T0952Z.200520T0000Z.200520T0640Z.NO/
346 PM EDT Tue May 19 2020
The flood warning continues for
The Black River At Elyria.
* Until Wednesday morning.
* At 7:15 AM Tuesday the stage was...9.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 10.3 feet by this evening. The river
will fall below flood stage late tonight.
* At 11.0 feet...Flooding along the East Branch of the Black River on
Foster Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC095-173-200345-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-200521T2100Z/
/WTVO1.1.ER.000000T0000Z.200520T1200Z.200521T1500Z.NO/
346 PM EDT Tue May 19 2020
...Flood warning extended until Thursday afternoon...The flood
warning continues for
The Maumee River At Waterville.
* Until Thursday afternoon.
* Flood stage is 11.0 feet.
* The river will rise to near 11.2 feet by this Wednesday afternoon.
The river will fall below flood stage Thursday night.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The river is
out of banks in Waterville.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$
OHC063-200345-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-200520T0833Z/
/FECO1.1.ER.200519T0936Z.200519T2100Z.200520T0233Z.UU/
346 PM EDT Tue May 19 2020
...Flood warning extended until late tonight...The flood warning
continues for
The Eagle Creek Above Findlay.
* Until late tonight.
* At 3:00 PM Tuesday the stage was...9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 9.9 feet by late this afternoon. The
river will fall below flood stage tonight.
* At 10.0 feet...Water from the Eagle Creek will impact portions of
South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets. The intersections of Beechmont Drive with Fairmont and
Rosemont Drives flood.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$
BM721 WGUS81 KCLE 192106 FLSCLE Flood Statement National Weather Service Cleveland OH 506 PM EDT Tue May 19 2020 ...The flood warning is cancelled for the following rivers in Ohio... Huron River Near Milan PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC043-192136- /O.CAN.KCLE.FL.W.0045.000000T0000Z-200520T0600Z/ /MILO1.1.ER.200519T1348Z.200519T1600Z.200519T1833Z.NO/ 506 PM EDT Tue May 19 2020 The flood warning is cancelled for The Huron River Near Milan. * At 4:30 PM Tuesday the stage was...17.7 feet. * Flood stage is 18.0 feet. * At 18.0 feet...Flooding occurs in lying areas along the river from Milan to Franklin Flats. && LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 19, 6:48 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 19, 6:48 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
648 AM EDT Tue May 19 2020
.SYNOPSIS...
Weakening low pressure over southern Indiana drifts to Tennessee
by Wednesday as high pressure builds over our region from the
north and northeast. The low pressure system continues to weaken
and should drift back toward the Mid Ohio Valley on Thursday
and Friday as high pressure exits northern Ohio and northwest
Pennsylvania to the east.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Update...
Made minor changes to POPs and QPF for the rest of this morning
to better match latest radar imagery and the consensus of
short-term model guidance. Remainder of the near-term forecast
remains valid.
Previous Discussion...
A surface low centered over southern Indiana early this morning
moves to eastern Tennessee by nightfall on Wednesday.
Simultaneously, this surface low will weaken as it becomes
vertically-stacked with its parent cutoff mid- to upper-level
low moving from the Lower Ohio Valley. Behind this low, a
surface high migrating from central Quebec to the Gulf of Maine
will extend a ridge into our CWA as high pressure aloft builds
from the Upper Midwest.
The southeast to northwest-oriented warm conveyor belt of the
aforementioned low pressure system will continue undergoing
isentropic lift over our CWA amidst abundant moisture from the Gulf
of Mexico and Gulf Stream, and weak most-unstable CAPE. As a result,
sporadic rain showers are expected to affect our CWA today. However,
bands of training steady to heavy showers and perhaps embedded
thunderstorms will likely persist over and near the Knox County to
Wood County corridor this morning. Total rainfall this morning is
forecast to reach one half to 1.5 inches in this corridor,
especially southwest of a Mount Vernon to Bowling Green line.
Additional flooding is possible in and near this corridor. The flood
watch is now in effect until noon EDT today for Lucas, Wood, and
Hancock Counties to Erie, Huron, Richland, and Knox Counties in
northern Ohio. While significant additional rainfall is not expected
across the entire watch area, notable rises along streams and
rivers may occur well downstream from where the heaviest and
most persistent rainfall is expected today. Farther east in
northern Ohio, the flood watch was cancelled since excessive
rainfall and stream rises leading to flooding no longer appear
possible. Rain showers and perhaps a few thunderstorms should
become more sporadic over our entire CWA this afternoon and
tonight as the aforementioned low weakens, which will also cause
the warm conveyor belt, isentropic lift, and associated
moisture advection to weaken.
High temperatures should reach the 60's today, while tonight's low
temperatures should reach the mid 40's to lower 50's, with the
warmest lows along and near the Lake Erie shore. Skies trend
mostly cloudy or cloudy through tonight. Odds favor fair
weather for our whole CWA on Wednesday due to the building high
pressure ridge. Afternoon highs should reach the low to mid
60's with partly to mostly cloudy skies.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
The cutoff low will meander back north to the Upper Ohio Valley to
end the work week. Fortunately, with much less impact. Moisture will
stream west-northwest from the Appalachians. Much of this will not
make it, but with a weak surface reflection and the upper low
drawing nearer, will have to have a chance for showers/thunderstorms
across the southern tier of counties through Thursday and more of
the eastern half of the area for Friday. Not sure if we will need to
continue precipitation chances through Friday night. High
temperatures will moderate to around 70 for Thursday and lower 70s
for Friday.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
We will finally get to discuss a different pattern for this portion
of the forecast. By Saturday, the pesky cutoff low will have exited
east of the region. Mid level ridging begins to build for the
holiday weekend which translates to milder temperatures. By sunday a
warm front begins to take shape across central/northern OH. Enough
instability may result in a late afternoon shower or thunderstorm.
Still uncertainty in the degree and timing of a minor shortwave to
round the top of the ridge. This would act to invigorate a few of
those showers. Monday also has early summer-like afternoon chances
for showers/thunderstorms as we get some better return flow.
&&
.AVIATION /12Z Tuesday THROUGH Saturday/...
A surface low centered over north-central KY at 10:40Z/Tues
should move to eastern TN by 12Z/Wed. Behind this low, a surface
high pressure ridge builds over our region from eastern Canada.
The rain shield associated with the low is expected to pivot
southwestward with time and should gradually exit the region
from northeast to southwest through 12Z/Wed.
Widespread ceilings are expected through the TAF period.
Conditions should trend VFR east of I-71. West of I-71,
conditions will likely trend VFR to MVFR this morning, with
brief IFR possible in heavier showers. By this afternoon, VFR
will likely be prevalent west of the interstate.
Breezy surface winds will be easterly to southeasterly, with the
strongest winds expected between about 13Z and 23Z/Tues. During
this time period, gusts around 25 knots should be common.
Outlook...Periods of non-VFR possible with scattered showers
and/or thunderstorms Thursday through Saturday.
&&
.MARINE...
East-northeast flow will continue across the lake today although by
afternoon the gradient will slacken slightly. Will have to keep the
Small Craft Advisory going for the entire nearshore waters up to NY
through this evening. The western basin may need continuation into
Wednesday. Lighter easterly flow continues for the remainder of the
week with high pressure north of the lake and the meandering cutoff
low south of the Ohio River. This flow and the gradient will keep
water levels high across the western basin. Have extended the
Lakeshore Flood Warning into this evening, but forecast data shows
levels hovering near 69 to 74 inches at Toledo through
Wednesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until noon EDT today for OHZ003-006>009-017>019-
027>029-036-037-047.
Lakeshore Flood Warning until 10 PM EDT this evening for
OHZ003-007>009.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
LEZ142>149.
&&
SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...Jaszka
MARINE...OudemanHazardous weather outlook, May 18, 7:35 PM EDT, 14 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 735 PM EDT Mon May 18 2020 OHZ006-010-011-017>020-027>031-036-037-047-192345- Wood-Lorain-Cuyahoga-Hancock-Seneca-Huron-Medina-Wyandot-Crawford- Richland-Ashland-Wayne-Marion-Morrow-Knox- 735 PM EDT Mon May 18 2020 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-021>023-032-033-038-089-PAZ001>003-192345- Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Holmes-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 735 PM EDT Mon May 18 2020 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms over the region may lead to localized flooding, especially in areas that have received several rounds of rain over the past several days. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-007>009-192345- Lucas-Ottawa-Sandusky-Erie- 735 PM EDT Mon May 18 2020 ...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-192345- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 735 PM EDT Mon May 18 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 19, 4:30 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
430 AM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM FLOOD MARION 40.58N 83.13W
05/19/2020 MARION OH 911 CALL CENTER
NUMEROUS COUNTY AND LOCAL ROADS FLOODED AND
CLOSED.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:19 PM EDT | Areal Flood Advisory | CLE | Crawford, Marion, Morrow, Richland, Wyandot | 6 hr |
| May 18, 9:44 PM EDT | Areal Flood Advisory | CLE | Hancock, Huron, Seneca | 6 hr |
| May 18, 10:41 PM EDT | Areal Flood Warning | CLE | Crawford, Huron, Knox, Morrow, Richland | 6 hr |
| May 19, 12:44 AM EDT | Flash Flood Warning | CLE | Marion, Wyandot | 6 hr |
| May 19, 3:18 AM EDT | Areal Flood Warning | CLE | Hancock, Seneca | 6 hr |
| May 19, 4:17 AM EDT | Areal Flood Warning | CLE | Ashland, Knox, Richland | 15 hr |
| May 19, 4:44 AM EDT | Areal Flood Warning | CLE | Crawford, Knox, Marion, Morrow, Richland | 15 hr |
| May 19, 5:07 AM EDT | River Flood Warning | CLE | Lorain | 20 hr |
| May 19, 5:23 AM EDT | River Flood Warning | CLE | Hancock | 23 hr |
| May 19, 6:23 AM EDT | River Flood Warning | CLE | Marion | 4 days |
| May 19, 6:27 AM EDT | River Flood Warning | CLE | Lucas, Wood | 3 days |
| May 19, 6:35 AM EDT | Areal Flood Warning | CLE | Marion, Wyandot | 12 hr |
| May 19, 6:38 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 65 hr |
| May 19, 6:59 AM EDT | River Flood Warning | CLE | Marion | 37 hr |
| May 19, 3:40 PM EDT | River Flood Warning | CLE | Seneca | 10 hr |
| May 19, 3:40 PM EDT | River Flood Warning | CLE | Hancock | 13 hr |
Nearby
River Flood Warnings in Ohio, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.